Research Article Open Access

Exponentiated Exponential Weibull Distribution: Mathematical Properties and Application

Dawlah Al-Sulami1
  • 1 Department of Statistics, Faculty of Science, King Abdulaziz University, Jeddah 21589, Saudi Arabia

Abstract

An Exponentiated Exponential Weibull Distribution (EEWD) is proposed. Some statistical properties of the proposed distribution are studied. The Maximum Likelihood method (ML) is applied to estimate the model parameters. The efficiency of the ML estimates of the proposed model is demonstrated using a Monte Carlo simulation study with different samples sizes. Moreover, real data set application is provided to show the flexibility of the proposed model in comparison to some selected distributions.

American Journal of Applied Sciences
Volume 17 No. 1, 2020, 188-195

DOI: https://doi.org/10.3844/ajassp.2020.188.195

Submitted On: 30 May 2020 Published On: 4 September 2020

How to Cite: Al-Sulami, D. (2020). Exponentiated Exponential Weibull Distribution: Mathematical Properties and Application. American Journal of Applied Sciences, 17(1), 188-195. https://doi.org/10.3844/ajassp.2020.188.195

  • 1,745 Views
  • 1,917 Downloads
  • 8 Citations

Download

Keywords

  • Transformed-Transformer Family
  • Exponential-G Family
  • Exponentiated Distribution
  • Weibull Distribution
  • Maximum Likelihood Estimation